Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 367, Number 8

Finite cyclic group actions with the tracial Rokhlin property
N. Christopher Phillips.
Trans. Amer. Math. Soc. 367 (2015), 5271-5300
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347172
The harmonicity of nearly cosymplectic structures
E. Loubeau and E. Vergara-Diaz.
Trans. Amer. Math. Soc. 367 (2015), 5301-5327
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347173
Cylindrically bounded constant mean curvature surfaces in $\mathbb{H} ^{2}×\mathbb{R}$
Laurent Mazet.
Trans. Amer. Math. Soc. 367 (2015), 5329-5354
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347174
Growth of balls in the universal cover of surfaces and graphs
Steve Karam.
Trans. Amer. Math. Soc. 367 (2015), 5355-5373
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347175
On the range of the attenuated Radon transform in strictly convex sets
Kamran Sadiq and Alexandru Tamasan.
Trans. Amer. Math. Soc. 367 (2015), 5375-5398
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347176
Locally convex topological algebras of generalized functions: Compactness and nuclearity in a nonlinear context
J. Aragona, S. O. Juriaans and J. F. Colombeau.
Trans. Amer. Math. Soc. 367 (2015), 5399-5414
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347177
Irregular modified $A$-hypergeometric systems
Francisco-Jesús Castro-Jiménez, María-Cruz Fernández-Fernández, Tatsuya Koike and Nobuki Takayama.
Trans. Amer. Math. Soc. 367 (2015), 5415-5445
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347178
On a notion of speciality of linear systems in $\mathbb{P}^{n}$
M. C. Brambilla, O. Dumitrescu and E. Postinghel.
Trans. Amer. Math. Soc. 367 (2015), 5447-5473
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347179
Operations on arc diagrams and degenerations for invariant subspaces of linear operators
Justyna Kosakowska and Markus Schmidmeier.
Trans. Amer. Math. Soc. 367 (2015), 5475-5505
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347180
Frobenius map for the centers of Hecke algebras
Jinkui Wan and Weiqiang Wang.
Trans. Amer. Math. Soc. 367 (2015), 5507-5520
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347181
The super $\mathcal{W}_{1+∞}$ algebra with integral central charge
Thomas Creutzig and Andrew R. Linshaw.
Trans. Amer. Math. Soc. 367 (2015), 5521-5551
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347182
Specht’s problem for associative affine algebras over commutative Noetherian rings
Alexei Belov-Kanel, Louis Rowen and Uzi Vishne.
Trans. Amer. Math. Soc. 367 (2015), 5553-5596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347183
Connected Hopf algebras of Gelfand-Kirillov dimension four
D.-G. Wang, J. J. Zhang and G. Zhuang.
Trans. Amer. Math. Soc. 367 (2015), 5597-5632
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347184
On Pyber’s base size conjecture
Timothy C. Burness and Ákos Seress.
Trans. Amer. Math. Soc. 367 (2015), 5633-5651
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347185
A multidimensional Szemerédi theorem for Hardy sequences of different growth
Nikos Frantzikinakis.
Trans. Amer. Math. Soc. 367 (2015), 5653-5692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347186
Dynamics of a free boundary problem with curvature modeling electrostatic MEMS
Joachim Escher, Philippe Laurençot and Christoph Walker.
Trans. Amer. Math. Soc. 367 (2015), 5693-5719
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347187
Curves of period two points for trace maps
Stephen P. Humphries and Anthony Manning.
Trans. Amer. Math. Soc. 367 (2015), 5721-5751
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347188
Bridge number, Heegaard genus and non-integral Dehn surgery
Kenneth L. Baker, Cameron Gordon and John Luecke.
Trans. Amer. Math. Soc. 367 (2015), 5753-5830
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347189
Structures for pairs of mock modular forms with the Zagier duality
Dohoon Choi and Subong Lim.
Trans. Amer. Math. Soc. 367 (2015), 5831-5861
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347190
Growth rates of permutation grid classes, tours on graphs, and the spectral radius
David Bevan.
Trans. Amer. Math. Soc. 367 (2015), 5863-5889
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347191
Blow-up profile for the complex-valued semilinear wave equation
Asma Azaiez.
Trans. Amer. Math. Soc. 367 (2015), 5891-5933
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347192
Cofibrant models of diagrams: Mixed Hodge structures in rational homotopy
Joana Cirici.
Trans. Amer. Math. Soc. 367 (2015), 5935-5970
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3347193
Symplectic fillings of Seifert fibered spaces
Laura Starkston.
Trans. Amer. Math. Soc. 367 (2015), 5971-6016
Abstract, references and article information
Full-text PDF
MathSciNet review: 3347194